# SDR UPS99229994

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION ON UPPER END OF VERT STIFFENER ATTACHED TO FWD BULKHEAD OF RT WHEEL WELL BBL 40 APPROX.  VERTICAL STIFFENER AND NESTING REPLACED IAW DRG NR 65-16330.
